# SDR 07FDEA01777

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: SR115700267001
- Part serial: 036
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE SUPPORT FITTING FOUND CRACKED.  LT WING OUTBD FLAP ASSY REMOVED AND REPLACED AS PER MD11 CMM 57-52-04.  LT OUTBD FLAP ADJUSTMENT CARRIED OUT AS PER AMM 27-50-00-830-805, FOUND SATIS.
